Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Sudden heart racing, nausea, fainted for a few seconds. Is it fainting or TIA ?

Fainting or TIA ? Last nite at 7 PM, after nothing to eat all day and little to drink I was sitting with my knees bent and a ham steak on low in a frying pan. I was very hungry and live alone. Suddenly, my heart started racing, I felt very nauseous-not hungry- and I had enough time to get to the floor gently. I Live alone, but I know I was out only a few seconds, thank God, because the hamsteak had not cooked any more than it had been..No drugs or booze on board. I m on Diovan, Levothyroxin, potassium . I fainted 3 times in grade school when knees were bent (Catholic School). Feel slightly lightheaded today. BP is 120/70. Worried about TIA and Cooking/driving/etc. I took low aspirin for decades, then stopped when I got Gout , But I took three 81mg today. I m 65.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It is difficult to conclude...
Low blood sugar from long fast might have caused fainting.
Dehydration could have contributed...
An arrhythmia / irregular or fast heart rate could have reduced the blood supply to brain.
Diovan can conserve potassium /your supplementation could have lead to electrolyte disturbance...
School events may not have a bearing after a long symptom free interval..

It is wiser to see your GP / get examined and have some basic work up

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor